ID 93
Author
Ichijyo, Yoshihiro Department of Mathematics, College of General Education, The University of Tokushima
Content Type
Departmental Bulletin Paper
Description
In the present paper, we consider the conformal theory of Finsler manifolds. We find, under a certain condition, a conformally invariant Finsler connection and several conformally invariant tensors of a Finsler metric. Finally we come to show, in terms of the conformally invariant tensors, the necessary and sufficient condition for a Finsler manifold to be conformally flat.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
25
Start Page
13
End Page
25
Sort Key
13
Published Date
1992-02-24
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
FullText File
language
eng